| Model Number |
7700FB36 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
05/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 2 week post implant of this 36mm simuplus heart band, the patient presented to hospital on for acute atrial fibrillation with rapid ventricular response.He converted to sinus rhythm after amiodarone and up-titration of beta blockade therapy.He was discharged home the next day.It was noted subject had another episode of atrial fibrillation that self-resolved with medical therapy.Subject does not have a past medical history of atrial fibrillation; therefore, it could be attributed to the device.No additional adverse patient effects were reported.